# SDR VTZA97554

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41083
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: ATG135022
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6222 - JFK-IAD - DURING CLIMB, THE CREW EXPERIENCED A RT MLG INTRANSIT LIGHT ILLUMINATION WITH THE GEAR RETRACTED. AIRCRAFT RETURNED TO JFK AND CREW NOTIFIED MAINTENANCE CONTROL.  MAINTENANCE TECHINICAN WAS POSITIONED TO JFK ON NEXT AVAILABLE FLIGHT.  MAINTENANCE TECHNICIAN WAS POSITIONED TO JFK ON NEXT AVAILABLE FLIGHT.  MAINTENANCE FOUND THAT THE RT MLG UPLOCK SWITCH DISCREPANCY PLUNGER HAD FAILED.  DISCREPANCY WAS VERIFIED THAT IT WAS IN INDICATION DISCREPANCY ONLY AND THE AIRCRAFT WAS FERRIED TO IAD.  UPON ARRIVAL AT IAD MAINTENANCE REMOVED AND REPLACED THE RT MGL UPLOCK SWITCH, PERFORMED REQUIRED GEAR SWINGS IAW APPROPRIATE MAINTENANCE PROCEDURES.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
